Jump to content
Important Survey - Please Participate ×

please help!!


[Ta...]

Recommended Posts

Im on 1.1 mg of valium. I started at 15 mg and have been weening every two weeks for the past year and a half. I am finally at the last mg. The problem im having now is that my mind is being severly effected by weird thoughts and thinking. I keep rehearsing conversations  over and over in my head and also is very hard to concentrate. i read that those are signs of schizophrenia and am worried I am having symptoms similar to that. Can anyone else relate to this problem ?
Link to comment
Share on other sites

Hi, these sound like normal withdrawal symptoms to me, which often appear near the end of a taper, even a slow taper.  Cog fog, memory problems, confusion, and intrusive thoughts are very common.  I had all of these things and much more.  Don't worry, it's normal, and will go away in time as you heal.  TIME is the healer.

 

:smitten:

Link to comment
Share on other sites

×
×
  • Create New...